MAUDE Adverse Event Report: BIOMET UK LTD. OXF UNI CMNTLS TIB SZ C RM; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL

BIOMET UK LTD. OXF UNI CMNTLS TIB SZ C RM; PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D-10: oxford ph3 cementless fem sz m, item# 154926, lot# 7349086; oxf anat brg rt md size 6 pma, item# 159578, lot# 7052368.G2 ¿ foreign ¿ netherlands.Multiple mdr reports were filed for this event, please see associated reports: 3002806535 - 2024 - 00092, 3002806535 - 2024 - 00094.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported from a clinical study that a patient had an initial right medial knee unicondylar arthroplasty approximately one year ago.A month ago the patient was converted to a total knee arthroplasty due to persistent pain and malalignment.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the complaint histories identified additional similar complaints for the item ref.166575, no additional related complaints for items ref.154926 and 159578, and no additional similar complaints for the reported part and lot combinations.Medical records were provided and reviewed by a health care professional.The review of the initial notes identified an uncemented initial medial knee hemiarthroplasty without complications.Review of the revision notes identified a revision due to malalignment and persistent pain, without complication.No contributing factors to the event were found.Radiographs were provided and reviewed by a radiologist.The review of the immediate post-op images demonstrates anatomic alignment of a medial unicompartmental arthroplasty without abnormality.An interval change in position of the tibial implant which appears slightly rotated and subsided was identified.A lateral view would be of value for better characterization of the implant position.There is no fracture.Finally, a review of the x-ray in the standing position, revealed the tibial implant appearing again malpositioned but unchanged.There is pelvic obliquity higher on the left.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF UNI CMNTLS TIB SZ C RM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, UNICOMPARTMENTAL
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18920193
Report Number3002806535-2024-00093
Device Sequence Number12324249
Product Code NRA
UDI-Device Identifier00887868354748
UDI-Public(01)00887868354748(17)320705(10)7246480
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number166575
Device Lot Number7246480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2024
Supplement Date Received by Manufacturer06/05/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight105 KG